# SDR CALA0100259

- Difficulty date: March 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT DOOR JAMB BEAM CORRODED.  A NEW BEAM WAS INSTALLED IAW SRM 51-30-4 AND 51-30-5.  TWO DOOR STOP BRACKETS AND 3 SCUFF PLATE STRAPS WERE INSTALLED IAW SRM 51-30-5 AND 51-30-2.
